MathSciNet Relay Station
MathSciNet bibliographic data
MR2383500 (2009a:11107) 11F37 (11F72)
Li, Xian-Jin On exceptional eigenvalues of the Laplacian for $\Gamma\sb 0(N)$. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1945–1953.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement